MathSciNet Relay Station
MathSciNet bibliographic data
MR1317491 (95m:46077) 46H70
Aupetit, Bernard Spectral characterization of the socle in Jordan-Banach algebras. Math. Proc. Cambridge Philos. Soc. 117 (1995), no. 3, 479–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement